# SDR SWAA2021070783112

- Difficulty date: March 22, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Pulled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE AT I/B SIDE OF RIGHT WING TRAILING EDGE PANEL (651GB) HAS PULLED FASTENER S / REMOVED AND REPLACED WIGGLE PLATE AT I/B SIDE OF RIGHT WING TRAILING EDGE PANEL 651GB; IAW SRM 51-40-02-0G-0. 84036U; 25MAR20.
